A 2-minimal non-gl2 degree

Journal of Mathematical Logic 10 (1):1-30 (2010)
  Copy   BIBTEX

Abstract

We show that there is a non-GL2 degree which is a minimal cover of a minimal degree. This answers a question by Lerman.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,349

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2012-09-02

Downloads
37 (#420,900)

6 months
15 (#157,754)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

2-Minimality, jump classes and a note on natural definability.Mingzhong Cai - 2014 - Annals of Pure and Applied Logic 165 (2):724-741.

Add more citations

References found in this work

Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
Direct and local definitions of the Turing jump.Richard A. Shore - 2007 - Journal of Mathematical Logic 7 (2):229-262.
A minimal degree not realizing least possible jump.Leonard P. Sasso - 1974 - Journal of Symbolic Logic 39 (3):571-574.
Bounding non- GL ₂ and R.E.A.Klaus Ambos-Spies, Decheng Ding, Wei Wang & Liang Yu - 2009 - Journal of Symbolic Logic 74 (3):989-1000.

View all 6 references / Add more references